Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Silver color runny nose with blue nostril. History of abuse substances. Reason for its occurrence?

I am a provider in a Children Services Agency. While at a recent visit to a home an adlut present had a runny nose that appeared to be the color silver, it was the color of a silver coin. There was also an appearance of something blue in the nostril . This individual has a history of previous abuse of substances. As a former medical assistant I have not ever seen a discharge from the nose this color. Are there any reasons this would occur or are their drugs that can cause this to happen, prescription or otherwise?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanks for your question...
As there is h/o abuse of some substances and also history seems that it could be a nasal polyposis or fungal rhinosinusitis.
Consult any ENT specialist and under go CT paranasal sinuses as well as Diagnostic nasal endoscopy (DNE) to rule out any mass and if possible allow biopsy if mass is present.
Meanwhile take topical steroidal nasal spray Like mometasone nasal spray two times a day.
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor